- This is an assessment test.
- To draw maximum benefit, study the concepts for the topic concerned.
- Kindly take the tests in this series with a pre-defined schedule.

## Arithmetic: Time and Work Test-6

Congratulations - you have completed

*Arithmetic: Time and Work Test-6*. You scored %%SCORE%% out of %%TOTAL%%. You correct answer percentage: %%PERCENTAGE%% . Your performance has been rated as %%RATING%% Your answers are highlighted below.

Question 1 |

8 men can complete a piece of work.in 20 days. 8 women can complete the same work in 32 days. In how many days will 5 men and 8 women together complete the same work?

16 days | |

12 days | |

14 days | |

10 days |

Question 1 Explanation:

Let the amount of work be 320 units.

8 men do 1280 units of work in 20 days.

1 man can do 160 units of work in 20 days.

Therefore, 1 man can of 8 units of work per day.

Similarly, 1 woman can do {1280/(32 x 5)} = 5 units of work per day.

Therefore 5 men+ 8 women can do {(5 x 8) + (8X5)} = 80 units of work per day.

The number of days required to complete the work is$ \frac{1280}{80}=16days$

8 men do 1280 units of work in 20 days.

1 man can do 160 units of work in 20 days.

Therefore, 1 man can of 8 units of work per day.

Similarly, 1 woman can do {1280/(32 x 5)} = 5 units of work per day.

Therefore 5 men+ 8 women can do {(5 x 8) + (8X5)} = 80 units of work per day.

The number of days required to complete the work is$ \frac{1280}{80}=16days$

Question 2 |

M and N can do a work in 10 days and 15 days respectively. If M starts on the work and both work alternately day after day, in how many days will the work be completed?

10 | |

12 | |

8 | |

9 |

Question 2 Explanation:

Let the total work be = 30 units.

M does work at 30/10 = 3 units/day.

N does work at 30/15 = 2 units/day.

If they work alternatively, the total work finished in 2 days is 3+2= 5 units.

They can finish the work in 30/5 = 6 days working in pairs .

Total days required = 6 x 2 = 12 days.

M does work at 30/10 = 3 units/day.

N does work at 30/15 = 2 units/day.

If they work alternatively, the total work finished in 2 days is 3+2= 5 units.

They can finish the work in 30/5 = 6 days working in pairs .

Total days required = 6 x 2 = 12 days.

Question 3 |

3 men can complete a piece of work in 6 days. 5 women can complete the same work in 18 days. In how many days will 4 men and 10womentogether complete the same work?

3 days | |

5 days | |

2 days | |

days |

Question 3 Explanation:

Let the work be 180 units.

3 men do 180 units in 6 days.

1 man can do 180/(6 x 3) = 10 units in 1 day.

5 women can complete 180 units of workÂ in 18 days.

In 1 day 1 woman doesÂ {180/(18 x 5)} = 2 units of work.

10 women in 1 day do 20 units of work.

Total per day = 40+20 = 60 units of work.

The work can be finished in 180 /60 = 3 days.

3 men do 180 units in 6 days.

1 man can do 180/(6 x 3) = 10 units in 1 day.

**4 men in 1 day do 40 units of work.**5 women can complete 180 units of workÂ in 18 days.

In 1 day 1 woman doesÂ {180/(18 x 5)} = 2 units of work.

10 women in 1 day do 20 units of work.

Total per day = 40+20 = 60 units of work.

The work can be finished in 180 /60 = 3 days.

Question 4 |

A and B can finish a job in 10 days while Band C can do it in 18 days. A started the job worked for 5 days, then B worked for 10 days and the remaining job was finished by C in 15 days. In how many days could C alone have finished the whole job?

30 days | |

15 days | |

45 days | |

24 days |

Question 5 |

Aman's basic pay for a 40 hours week is Rs.200. Overtime is paid at 25% above the basic rate. In a certain week, he worked overtime and his total was Rs.300. He therefore, worked for a total of (in hours):

52 | |

56 | |

58 | |

62 |

Question 5 Explanation:

For normal work he received 200/40 = Rs. 5 per hour.

If he received 25 % more then he receives = 5 x 5/4 = Rs. 6.25 per hour.

He received a total of 300.

Let him work on extra wage for x days.

Therefore, 200 + 6.25x= 300,

x= {(100 x 4)/(5 x 5)}= 16 days.

Aman worked for total 40+16 = 56 days.

If he received 25 % more then he receives = 5 x 5/4 = Rs. 6.25 per hour.

He received a total of 300.

Let him work on extra wage for x days.

Therefore, 200 + 6.25x= 300,

x= {(100 x 4)/(5 x 5)}= 16 days.

Aman worked for total 40+16 = 56 days.

Once you are finished, click the button below. Any items you have not completed will be marked incorrect.

There are 5 questions to complete.

List |

an excellent place to learn.

Sharing knowledge is gaining knowledge